The shortest multipaths problem in a capacitated dense channel - Archive ouverte HAL Access content directly
Journal Articles European Journal of Operational Research Year : 2007

The shortest multipaths problem in a capacitated dense channel

Abstract

In this paper, we present a simple polynomial-time algorithm solving the shortest multipaths problem in particular grid graphs called dense channels. Our work extends the results of Formann et al. [M. Formann, D. Wagner and F. Wagner. Routing through a dense channel with minimum total wire length. Journal of Algorithms 15 (1993) 267-283], by considering arbitrary horizontal and vertical capacities.
No file

Dates and versions

hal-01125162 , version 1 (06-03-2015)

Identifiers

  • HAL Id : hal-01125162 , version 1

Cite

Cédric Bentz, Marie-Christine Costa, Christophe Picouleau, Maria Zrikem. The shortest multipaths problem in a capacitated dense channel. European Journal of Operational Research, 2007, 178, pp.926-931. ⟨hal-01125162⟩

Collections

CNAM CEDRIC-CNAM
30 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More